GoodSense Acetaminophen Extra Strength, Pain Reliever/Fever Reducer Caplets, 500 mg, 500 Count
- Pain Reliever/Fever Reducer
- Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and premenstrual and menstrual cramps
- Contains no aspirin
- Do not use with other medicines containing acetaminophen
Good Sense Acetaminophen Caplets 500mg. For Adults; temporarily relieves minor aches and pains due to the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever. Compare to the active ingredient in Extra Strength Tylenol Caplets.
List Price: $ 9.19 Price: [wpramaprice asin=”B00447FA7S”]